# SDR SWAA020304

- Difficulty date: February 8, 2002
- Submitted: February 12, 2002
- Operation: Air carrier
- Aircraft: N314SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23336
- Aircraft time: 52,761 hours, 52,186 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Web
- Part number: 6517582
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SPECIAL VISIT, FOUND HORIZONTAL WEBS CRACKED (2 EA) AT BS 180, WL 207, LBL 26.0 AND RBL 26.0.  REMOVED AND REPLACED WEBS PER SRM.
